Alert archive / Michigan / Wind Advisories in 2013

Wind Advisory 2, NWS Grand Rapids, MI

January 18, 20135 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Jan 18, 2013, 11:27 AM EST for 5 counties in Michigan. It took effect at Jan 18, 2013, 12:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2013, 11:27 AM EST (16:27 UTC)
In effect from
Jan 18, 2013, 12:00 PM EST
Expired
Jan 18, 2013, 10:47 PM EST
In force
11 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 69 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WWUS73 KGRR 181627
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1127 AM EST FRI JAN 18 2013

MIZ037-043-050-056-064-190030-
/O.NEW.KGRR.WI.Y.0002.130118T1700Z-130119T0400Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND
1127 AM EST FRI JAN 18 2013

...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

HAZARDOUS WEATHER...

 * SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND
   EVENING INTO THE 20 TO 30 MPH RANGE. WIND GUSTS WILL LIKELY
   PUSH INTO THE 40 TO 45 MPH RANGE.

 * THE HIGHEST WINDS WILL OCCUR CLOSER TO LAKE MICHIGAN FROM SOUTH
   HAVEN UP THE COAST TO LUDINGTON.

 * THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM MID AFTERNOON
   THROUGH MID EVENING. 

IMPACTS...

 * HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 196 NEAR LAKE
   MICHIGAN OR HIGHWAY 31 WILL EXPERIENCE NOTABLE GUSTINESS.

 * LOOSE ITEMS IN THE YARD MAY BE BLOWN AROUND BY THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

DUKE
2 follow-up statements
947 
WWUS73 KGRR 182058
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 PM EST FRI JAN 18 2013

MIZ037-043-050-056-064-190400-
/O.CON.KGRR.WI.Y.0002.000000T0000Z-130119T0400Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND
358 PM EST FRI JAN 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * SOUTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED THIS EVENING
   WITH GUSTS PUSHING INTO THE 40 TO 45 MPH RANGE.

 * THE HIGHEST WINDS WILL OCCUR CLOSER TO LAKE MICHIGAN FROM 
   SOUTH HAVEN UP THE COAST TO LUDINGTON. 

 * THE STRONGEST WINDS ARE EXPECTED TO OCCUR THROUGH 
   THROUGH MID EVENING. 

IMPACTS...

 * HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 196 NEAR 
   LAKE MICHIGAN OR HIGHWAY 31 WILL EXPERIENCE NOTABLE 
   GUSTINESS. 

 * LOOSE ITEMS IN THE YARD MAY BE BLOWN AROUND BY THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$
711 
WWUS73 KGRR 190347
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1047 PM EST FRI JAN 18 2013

MIZ037-043-050-056-064-190500-
/O.CAN.KGRR.WI.Y.0002.000000T0000Z-130119T0400Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND
1047 PM EST FRI JAN 18 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 


&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Jan 18, 11:20 AM EST, 7 minutes earlier.

Area forecast discussion, Jan 18, 11:20 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1120 AM EST FRI JAN 18 2013

.SYNOPSIS...
ISSUED AT 351 AM EST FRI JAN 18 2013

A BURST OF SNOW IS EXPECTED AROUND MID DAY TODAY AS A WARM FRONT
PUSHES THROUGH.  AREAS ALONG AND NORTH OF HIGHWAY 10 COULD SEE A
QUICK TWO INCH SNOWFALL...WITH LESSER AMOUNTS FURTHER SOUTH.  I-96
SHOULD SEE LESS THAN AN INCH OF SNOW.  MOST OF THIS SNOW SHOULD
OCCUR BETWEEN 11 AM AND 5 PM.

WARMER AIR WILL CONTINUE TO MOVE INTO THE AREA TONIGHT AND
SATURDAY.  LIGHT SNOW MAY MIX WITH OR CHANGE OVER TO RAIN AT TIMES.
THEN A POWERFUL COLD FRONT WILL CROSS THE STATE LATE SATURDAY.  MUCH
COLDER AIR WILL SPILL INTO THE REGION.  THIS WILL TRIGGER LAKE
EFFECT SNOW SHOWERS LATE SATURDAY NIGHT INTO THE FIRST HALF OF NEXT
WEEK.  SNOW ACCUMULATIONS WILL BE LIKELY...WITH THE HEAVIEST
OCCURRING NEAR THE LAKE SHORE.  SOME AREAS THERE COULD SEE 3 TO 6
INCHES BY SUNDAY EVENING.

ARCTIC AIR WILL HOLD THROUGH MUCH OF NEXT WEEK WITH HIGHS ONLY IN
THE TEENS AND 20S.  ON AND OFF LAKE EFFECT SNOW SHOWERS SHOULD
CONTINUE.

&&

.UPDATE...
ISSUED AT 1119 AM EST FRI JAN 18 2013

TWO MAIN ITEMS IN THE UPDATE ARE THE SNOW MOVING THROUGH THE NORTH
AND THE POTENTIAL FOR HIGH WINDS THIS AFTERNOON AND EVENING.

REGARDING THE SNOW...AS THE MODELS HAVE SHOWN THE LAST SEVERAL
RUNS THE EVENT IS QUICK HITTING. THE BACK EDGE IS ALREADY ROLLING
OUT OVER LAKE MICHIGAN APPROACHING MID LAKE UP TOWARD LUDINGTON.
NO ACCUMULATION EXPECTED SOUTH OF INTERSTATE 96 OBVIOUSLY GIVEN
THE CURRENT RADAR IMAGERY WITH LIGHT ACCUMS UP NORTH. FEEL THE
TOTAL ACCUMS UP TOWARD U.S. 10 WILL BE MORE AROUND AN INCH THAN
THE 1-2 WE HAD GOING TO BACKED IT DOWN A LITTLE. BOTTOM LINE...THE
SNOW IS NOT EXPECTED TO AMOUNT TO MUCH AND SHOULD BE PUSHING OUT
OF THE FORECAST AREA DURING THE MID AFTERNOON. ROAD TEMPS ARE IN
THE LOW 20S ACROSS THE NORTH...SO THERE COULD BE SOME SLIPPERY
SPOTS IN THE HEAVIER SNOW POCKETS.

AS FOR THE WIND ADVISORY...IT IS A BIT BORDERLINE...BUT FELT
WITHIN A TOWNSHIP OR TWO OF THE COAST ADVISORY CRITERIA COULD BE
MET. THE BEST CHANCES OBVIOUSLY FOR THOSE THAT LIVE/WORK ALONG THE
SHORELINE. WINDOW OF OPPORTUNITY FROM 17Z THROUGH 04Z...WITH THE
CORE OF IT FROM 19Z TO 02Z. ALLEGAN COUNTY NORTH THROUGH MASON IN
THE ADVISORY WITH THE HIGHEST WINDS LIKELY FROM HOLLAND NORTH TO
LITTLE SABLE POINT. FEEL WE MAY FLIRT WITH SUSTAINED WINDS TOWARD
30 MPH AT MUSKEGON...WITH ANY AREA POTENTIALLY HITTING GUSTS
AROUND 45 MPH.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 351 AM EST FRI JAN 18 2013

WARM ADVECTION SNOWS WERE MOVING ACROSS THE MISSISSIPPI THIS
MORNING...PUTTING DOWN A BLANKET OF SNOW FOR MUCH OF MN AND WI.  THE
BEST ISENTROPIC LIFT WITH THE WARM FRONT WILL CROSS THE NORTHERN CWA
THIS AFTERNOON.  THINKING AROUND TWO INCHES SHOULD OCCUR OVER
CENTRAL LOWER.  THIS WILL BE A QUICK BURST OF SNOW WITH HEAVY
SNOWFALL RATES.  THEREFORE ROADS SHOULD BECOME SNOW COVERED RATHER
QUICKLY.  HOWEVER THE PEAK RATES OF HEAVIER SNOW SHOULD ONLY LAST A
COUPLE HOURS.  SO DUE TO IT/S SHORT DURATION WILL NOT GO WITH AN
ADVISORY.  THE LIFT DIMINISHES AS ONE HEADS SOUTH...SO THE SNOWFALL
RATES WILL BE LESS TOWARD I-96.  EXPECT LESS THAN AN INCH SOUTH OF A
MKG-MOP LINE.

STILL SOME LINGERING LIFT OVER THE NORTHERN HALF OF THE CWA INTO
TONIGHT SO HAVE ADDED LOW POPS.  HOWEVER THIS PCPN SHOULD REMAIN
VERY LIGHT.  AS WE GET INTO THE WARM SECTOR THE SNOW SHOULD MIX WITH
DRIZZLE OR LIGHT RAIN OVERNIGHT.  MUCH THE SAME SET UP FOR SATURDAY
TOO...JUST WEAK LIFT PRODUCING LIGHT MIXED PCPN...HOWEVER IT SHOULD
BECOME A BIT MORE WIDESPREAD LATE SATURDAY AS DEEPER MOISTURE
ARRIVES. MAX TEMPS NEAR 40 AS WE SIT IN THE WARM SECTOR.

THE ARCTIC FRONT COMES THROUGH LATE SATURDAY.  THE EVENING PERIOD
SHOULD BE RELATIVELY QUIET AS WE TRANSITION TO THE COLDER AIR.
HOWEVER AFTER MIDNIGHT THE LAKE EFFECT SHOULD BEGIN TO RAMP UP.
MEAN FLOW WILL BE 290 TO 351 RIGHT THROUGH SUNDAY FAVORING OUR SW
COUNTIES.  BUT DUE TO THE EXPECTED STRENGTH OF THE WINDS THE SNOW
SHOWERS WILL BE PUSHED WELL INLAND.  THE INTENSITY OF THE SNOW MAY
BE HELD DOWN A BIT AS THE INVERSION LEVELS WILL ONLY BE 5-6K
FT...BUT THIS STILL SHOULD BE WITH THE DGZ.  HAVE 3-6 INCHES ALONG
THE LAKE SHORE LATE SATURDAY NIGHT INTO SUNDAY...WITH 1 TO 3 INCHES
ACROSS MOST OF THE INLAND AREAS.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 351 AM EST FRI JAN 18 2013

A SIGNIFICANT NORTHWEST FLOW LAKE EFFECT EVENT IS LOOKING LIKELY FOR
SUNDAY NIGHT AS THE CORE OF THE COLDEST AIR MOVES INTO THE REGION
AND THE POLAR JET CORE DIPS SOUTH OF THE STATE.

SNOW SHOWER INTENSITIES ARE EXPECTED TO INCREASE ON SUNDAY NIGHT AS
INVERSION HEIGHTS RISE TO 10K FEET OR MORE. NAM BUFKIT PROFILE AT
SOUTH HAVEN LOOKS PRETTY IMPRESSIVE FOR HEAVY SNOW WITH PLENTY OF
LIFT/OMEGA SHOWN IN THE DGZ WHICH IS PROGGED TO BE BETWEEN 1K AND 5K
FEET AGL.

WHILE THE OVERALL SYNOPTIC PATTERN REMAINS VERY FAVORABLE FOR HEAVY
LAKE EFFECT SNOW MONDAY INTO TUESDAY... THERE CONTINUES TO BE SOME
CONCERN ABOUT SIGNIFICANT ACCUMULATION POTENTIAL. THE ARRIVAL OF THE
COLDEST SFC TO H8 AIR DURING THIS TIME MAY LEAD TO A VERY SHALLOW
AND LOW DGZ WHICH COULD MEAN ONLY VERY FINE SNOWFLAKE PRODUCTION.
SFC TEMPS FALL TO ABOUT -13C WHILE H8 TEMPS FALL TO AROUND -25C...
AND CONSEQUENTLY THE GFS SHOWS THE DGZ CRASHING TO THE SFC TO 2K
FEET.

EVEN IF SNOW ACCUMULATIONS ARE LIMITED MONDAY AND TUESDAY... TRAVEL
IMPACTS WILL LIKELY CONTINUE DUE TO REDUCED VISIBILITIES... AREAS OF
BLOWING SNOW... AND ICY ROADS. ROAD SALT IS NOT REALLY EFFECTIVE AT
TEMPERATURES BELOW 15F AND THAT COULD BECOME AN ISSUE MONDAY AND
TUESDAY.

THE POLAR TROUGH BEGINS TO GRADUALLY LIFT OUT ON TUESDAY NIGHT AND
WEDNESDAY. THE POTENTIAL DGZ PROBLEM DESCRIBED ABOVE EVENTUALLY GOES
AWAY AND THERE MAY BE AN INCREASE IN SNOW SHOWER INTENSITY NEAR THE
LAKE BEFORE MORE SIGNIFICANT WARMING AT H8 TAKES PLACE WEDNESDAY
NIGHT AND THURSDAY. IN FACT THE WARM ADVECTION IS ACTUALLY STRONG
ENOUGH THAT FREEZING RAIN COULD BECOME A CONCERN ON THURSDAY AS
PRECIP BREAKS OUT AHEAD OF A SYSTEM IN THE PLAINS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 705 AM EST FRI JAN 18 2013

THE PRIMARY AVIATION ISSUE FOR TODAY AND TONIGHT IS THE WINDS.
SOUTHERLY SFC WINDS... FROM ROUGHLY 200 DEGREES... ARE EXPECTED TO
INCREASE TO SUSTAINED SPEEDS OF 16-22 KTS BY 18Z WITH GUSTS OVER
30KTS THIS AFTERNOON. WHILE THE GUSTINESS WILL PROBABLY SUBSIDE
AFTER SUNSET INLAND FROM LAKE MI... SUSTAINED SPEEDS WILL LIKELY
HOLD AT 15 TO 20 KTS MUCH OF THE NIGHT AS WINDS VEER A BIT MORE
SOUTHWESTERLY TO BE FROM APPROX 230 DEGREES.

THE MAIN BURST OF IFR SNOW SHOULD STAY NORTH OF THE SRN LWR MI TAF
SITES TODAY... BUT MKG AND GRR COULD SEE SOME BRIEF MVFR VSBYS IN
LIGHT SNOW FROM ROUGHLY 15Z TO 18Z. A LOT OF THE RADAR ECHOES SEEN
OVER THE SRN THIRD OF WI AT 12Z WERE ALOFT OR JUST LIGHT FLURRIES
REACHING THE GROUND... SO RADAR MOSAICS THIS MORNING LOOK A BIT
WORSE THAN WHAT IS ACTUALLY OCCURRING ON THE SRN FLANK OF THE SNOW
BAND.

OTHERWISE... PRIMARILY VFR CONDITIONS ARE EXPECTED TODAY AND
TONIGHT. SOME MVFR CIGS COULD RETURN TO MKG AND GRR VERY LATE
TONIGHT.

&&

.MARINE...
ISSUED AT 351 AM EST FRI JAN 18 2013

WILL UPGRADE TO A GALE WARNING FOR THIS AFTERNOON.  SW FLOW WILL
INCREASE AHEAD OF THE CLIPPER SYSTEM.  THESE GALES SHOULD DIMINISH
INTO TONIGHT.  ANOTHER PERIOD OF GALES APPEARS LIKELY SATURDAY NIGHT
INTO SUNDAY WITH THE ARCTIC FRONT.

&&

.HYDROLOGY...
ISSUED AT 351 AM EST FRI JAN 18 2013

NO ADDITIONAL ISSUES AT THE ICE JAM NEAR RODGERS POND...HOWEVER THE
FLOOD WATCH CONTINUES AS RIVER LEVEL FLUCTUATIONS ARE EXPECTED.

MORE RIVER ICE WILL BE FORMING ACROSS THE CWA BY LATE IN THE WEEKEND
AND INTO NEXT WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 11 PM EST THIS EVENING FOR MIZ037-043-050-
     056-064.

     FLOOD WATCH THROUGH SUNDAY EVENING FOR MIZ045.

LM...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     LMZ844>849.

     GALE WARNING UNTIL 1 AM EST SATURDAY FOR LMZ844>849.

&&

UPDATE...DUKE
SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...MEADE
AVIATION...MEADE
HYDROLOGY...JK
MARINE...JK
Hazardous weather outlook, Jan 18, 4:40 AM EST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
440 AM EST FRI JAN 18 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-190900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
440 AM EST FRI JAN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A BRIEF BURST OF MODERATE SNOW FROM LATE MORNING THROUGH MID
AFTERNOON WILL QUICKLY SLICKEN UP THE ROADS TODAY... MAINLY ALONG
AND NORTH OF THE INTERSTATE 96 CORRIDOR. ACCUMULATIONS OF ONE TO TWO
INCHES ARE EXPECTED NORTH OF I 96... WITH THE HIGHEST ACCUMULATIONS
FALLING NEAR AND NORTH OF ROUTE U.S. 10 FROM LUDINGTON TO CLARE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS AND BITTER COLD ARCTIC AIR SATURDAY NIGHT THROUGH
WEDNESDAY WILL LIKELY CREATE HAZARDOUS TRAVEL. SIGNIFICANT LAKE
EFFECT SNOW ACCUMULATIONS AND WHITEOUT CONDITIONS ARE POSSIBLE IN
THE SNOW BELTS ALONG AND WEST OF HIGHWAY 131. BELOW ZERO WIND CHILLS
ARE LIKELY AS WELL.

THE COLD SNAP EARLY NEXT WEEK MAY ALLOW ICE JAMS TO DEVELOP ON THE
RIVERS... WHICH COULD LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-190900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
440 AM EST FRI JAN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. A
PERIOD OF GALE FORCE WINDS FROM THE SOUTHWEST IS EXPECTED THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THE MAJORITY OF THE
TIME FROM SATURDAY THROUGH THURSDAY. GALE FORCE WINDS FROM THE
NORTHWEST ARE POSSIBLE AGAIN SATURDAY NIGHT AND EARLY SUNDAY.

LAKE EFFECT SNOW SHOWERS AND FREEZING SPRAY ARE LIKELY SATURDAY
NIGHT THROUGH WEDNESDAY AS BITTER COLD ARCTIC AIR IMPACTS THE GREAT
LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:10 AM ESTGale WarningGRR24 hr

Nearby

Wind Advisories in Michigan, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.